# SDR SWIA201436310

- Difficulty date: January 26, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 28,308 hours, 17,096 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RT TRANS COWL HAS CHAFE AT LATCH INNER SIDE DOUBLER.  C-CHECK REPAIRED TRANS COWL INTERNAL DOUBLER IAW REO.
